# SDR CA970421089

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1B90CM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bent
- Location: Prop
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE PROPELLER BLADE FOUND BENT. POSSIBLY IT HAD BEEN STRAIGHTENED.
